Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Has anyone else found that their eyes discharge a lot of mucus with accutane? When I was on accutane I started having my eyes contain a lot of this stringy gross mucus, and now that I'm off it is still here. Will it eventually go away?

Share this post


Link to post
Share on other sites

Hi there -

Well, Accutane dries out your face, eyes, body, well, everything. Your eyes are trying to compensate and make more tears/lubricant. I do have a little more "yucky" in my eyes on occassion, but not all the time... I do take an allergy tablet too - my allergies are bad and year-round. Anyway, call your Derm. if you think you may have an eye infection or if you have concerns.

Good luck.

Share this post


Link to post
Share on other sites

you just stopped the medication?

takes about 3 months to your body get "clean"

most side effects of tane will go off.

dont worry right now :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×